# SDR SWAA2012121710722

- Difficulty date: November 12, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6941473
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BETWEEN BS 500B TO BS  500C AND S-26R FWD CARGO COMPARTMENT.  REPLACED WEB LOCATED BETWEEN BS 500B TO BS 500C AND S-26R FWD CARGO COMPARTMENT IAW SRM B737-300 51-10-02 ITEM 8 AND SRM B737-300 51-40-02, DRAWING 69-41473.
